# SDR CALA2018101302104

- Difficulty date: October 12, 2018
- Submitted: October 13, 2018
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 78,949 hours, 30,599 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin Panel
- Part number: D55471181202
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TIP RT SIDE HAS CORROSION AND HAS NUMEROUS EXPOSED MATERIAL ON FAIRING MOUNTING SURFACE, OFF ACFT PART. REMOVED DAMAGE FROM RUDDER TIP AND REPAIRED IAW SRM 55-44-0 0-300-012 FIG 20109. THIS REPAIR IS CONSIDERED MAJOR REPAIR IAW GMM 03-20-20 AND SRM 51-11-12 FIG 00127.
